Alert archive / Wyoming / River Flood Warnings in 2011

River Flood Warning 9, NWS Cheyenne, WY

June 5, 2011Carbon County, Wyoming

NWS Cheyenne, WY issued this river flood warning at Jun 5, 2011, 9:07 AM MDT for Carbon County, Wyoming. It took effect at Jun 6, 2011, 12:00 PM MDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2011, 9:07 AM MDT (15:07 UTC)
In effect from
Jun 6, 2011, 12:00 PM MDT
Expired
Jun 8, 2011, 11:48 AM MDT
In force
48 hr
Issued by
NWS Cheyenne, WY
Flood severity
Major

County Carbon County, WY

The radar

The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Snake River near Dixon (LSDW4).

Action stage
8.5 ft
Minor stage
9.5 ft
Moderate stage
10.5 ft
Major stage
11.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 09257000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WGUS45 KCYS 051507
FLWCYS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
907 AM MDT SUN JUN 5 2011

...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WYOMING...

  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.WARM TEMPERATURES WILL CONTINUE OVER THE SIERRA MADRE RANGE 
THROUGH TUESDAY...WITH THE WARMEST DAYS BEING SUNDAY AND
MONDAY. THE WARMTH WILL INCREASE THE SNOW MELT AND THE RUNOFF
INTO THE LITTLE SNAKE RIVER. WATER LEVELS IN THE LITTLE SNAKE 
RIVER WILL RISE TO FLOOD STAGE BY MONDAY MORNING AND EXCEED 
FLOOD STAGE THROUGH MIDWEEK. HIGH WATER LEVELS WILL LIKELY
CONTINUE FOR THE NEXT SEVERAL WEEKS. AN AREAL FLOOD WARNING
REMAINS IN EFFECT FOR THE LITTLE SNAKE RIVER BETWEEN SAVERY 
AND BAGGS THROUGH TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOW-LYING AREAS AND SECONDARY ROADS MAY BE FLOODED.  DO NOT WALK...
RIDE BICYCLES...OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED SUNDAY EVENING. 
&&

WYC007-061507-
/O.NEW.KCYS.FL.W.0009.110606T1500Z-110610T0000Z/
/LSDW4.3.ER.110606T1500Z.110607T1500Z.110609T1800Z.NR/
907 AM MDT SUN JUN 5 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE SNAKE RIVER NEAR SAVERY.
* FROM MONDAY MORNING TO THURSDAY EVENING.
* AT  800 AM SUNDAY THE STAGE WAS 6.9 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MODERATE FLOODING IS FORECAST. 
* IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES 
  MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL 
  TIME TO BAGGS IS AROUND 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING
  BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 6.5 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN 
  THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS AROUND 8 HOURS. 
  RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET 
  ON MAY 22 2008.

$$
SLA
7 follow-up statements
227 
WGUS85 KCYS 052118
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT SUN JUN 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.WARM TEMPERATURES WILL CONTINUE OVER THE SIERRA MADRE RANGE 
THROUGH TUESDAY...WITH THE WARMEST DAYS BEING SUNDAY AND
MONDAY. THE WARMTH WILL INCREASE THE SNOW MELT AND THE RUNOFF
INTO THE LITTLE SNAKE RIVER. WATER LEVELS IN THE LITTLE SNAKE 
RIVER WILL RISE TO FLOOD STAGE BY MONDAY MORNING AND EXCEED 
FLOOD STAGE THROUGH MIDWEEK. HIGH WATER LEVELS WILL LIKELY
CONTINUE FOR THE NEXT SEVERAL WEEKS. AN AREAL FLOOD WARNING
REMAINS IN EFFECT FOR THE LITTLE SNAKE RIVER BETWEEN SAVERY 
AND BAGGS THROUGH TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED SUNDAY EVENING.

&&

WYC007-062117-
/O.EXT.KCYS.FL.W.0009.110606T1100Z-110609T0546Z/
/LSDW4.3.ER.110606T1100Z.110607T1500Z.110608T2346Z.NR/
317 PM MDT SUN JUN 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SNAKE RIVER NEAR SAVERY.
* FROM LATE TONIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  2:15 PM SUNDAY THE STAGE WAS 7.4 FEET. 
* RECORD FLOODING IS FORECAST.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE EARLY MONDAY 
  MORNING...THEN FLUCTUATE AROUND FLOOD STAGE THROUGH MONDAY EVENING.
  THE RIVER IS FORECAST TO PEAK AT 8.0 FEET TUESDAY MORNING AND 
  THEN GRADUALLY LOWER BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.  
* IMPACT...AT 10.0 FEET...MANY AREAS IN THE TOWN OF BAGGS WILL BE 
  UNDER WATER. WATER AT THE BASE OF THE COUNTY ROAD 607 BRIDGE.  
* IMPACT...AT 9.5 FEET...MAJOR FLOODING IN MANY AREAS IN THE TOWN OF 
  BAGGS. MAJOR LOW LAND FLOODING FROM SAVERY TO BAGGS.  FLOOD WAVE 
  TRAVEL TIME TO BAGGS IS APPX 8 HOURS.
* IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE 
  TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING 
  BRIDGE.  ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR 
  LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO 
  BAGGS IS APPX 8 HOURS.  
* IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES 
  MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL 
  TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING
  BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 6.5 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN 
  THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. 
  RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET 
  ON MAY 22 2008.

$$
206 
WGUS85 KCYS 052342
FLSCYS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT SUN JUN 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.WARM TEMPERATURES WILL CONTINUE OVER THE SIERRA MADRE RANGE 
THROUGH TUESDAY...WITH THE WARMEST DAYS BEING SUNDAY AND
MONDAY. THE WARMTH WILL INCREASE THE SNOW MELT AND THE RUNOFF
INTO THE LITTLE SNAKE RIVER. WATER LEVELS IN THE LITTLE SNAKE 
RIVER WILL RISE TO FLOOD STAGE BY NOON MONDAY. HIGH WATER LEVELS 
WILL LIKELY CONTINUE FOR THE NEXT SEVERAL WEEKS. AN AREAL FLOOD
WARNING REMAINS IN EFFECT FOR THE LITTLE SNAKE RIVER BETWEEN SAVERY 
AND BAGGS THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED MONDAY MORNING.

&&

WYC007-062342-
/O.EXT.KCYS.FL.W.0009.110606T1800Z-110609T0000Z/
/LSDW4.3.ER.110606T1800Z.110607T1800Z.110608T1800Z.NR/
542 PM MDT SUN JUN 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SNAKE RIVER NEAR SAVERY.
* FROM MONDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 515 PM SUNDAY THE STAGE WAS 7.2 FEET. 
* RECORD FLOODING IS FORECAST.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY NOON
  MONDAY AND PEAK NEAR 8.1 FEET NOON TUESDAY. THE RIVER IS FORECAST
  TO SLOWLY FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. 
* IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE 
  TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING 
  BRIDGE.  ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR 
  LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO 
  BAGGS IS APPX 8 HOURS.  
* IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES 
  MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL 
  TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING
  BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 6.5 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN 
  THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. 
  RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET 
  ON MAY 22 2008.

$$
249 
WGUS85 KCYS 061834
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1234 PM MDT MON JUN 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

AT NOON...LOCAL EMERGENCY MANAGEMENT INDICATED HIGH WATER LEVELS
ON THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS WITH MINOR 
FLOODING OCCURRING. SNOW MELT AND RUNOFF WILL INCREASE IN THE SIERRA 
MADRE RANGE TODAY AND TUESDAY RESULTING IN THE CONTINUED HIGH WATER 
LEVELS ALONG THE LITTLE SNAKE RIVER.   

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BAGGS...DIXON
AND SAVERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. 

&&

WYC007-071834-
/O.EXT.KCYS.FL.W.0009.000000T0000Z-110609T0045Z/
/LSDW4.3.ER.110606T1245Z.110607T1900Z.110608T1845Z.NR/
1234 PM MDT MON JUN 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SNAKE RIVER NEAR SAVERY.
* AT 1115 AM MONDAY THE STAGE WAS 7.4 FEET. 
* FLOOD STAGE IS 7.5 FEET.
* RECORD FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 7.9 FEET BY EARLY AFTERNOON TUESDAY. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY AFTERNOON
  WEDNESDAY.
* IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE 
  TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING 
  BRIDGE.  ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR 
  LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO 
  BAGGS IS APPX 8 HOURS.  
* IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES 
  MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL 
  TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING
  BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 6.5 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN 
  THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. 
  RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET 
  ON MAY 22 2008.

$$
444 
WGUS85 KCYS 070254
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
854 PM MDT MON JUN 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WYOMING...

  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.LOCAL EMERGENCY MANAGEMENT INDICATED HIGH WATER LEVELS ON THE LITTLE 
SNAKE RIVER BETWEEN SAVERY AND BAGGS WITH MINOR FLOODING OCCURRING. 
SNOW MELT AND RUNOFF WILL CONTINUE IN THE SIERRA MADRE RANGE TUESDAY 
RESULTING IN THE CONTINUED HIGH WATER LEVELS ALONG THE LITTLE SNAKE 
RIVER.   

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BAGGS...DIXON
AND SAVERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED TUESDAY MORNING. 

&&

WYC007-080254-
/O.CON.KCYS.FL.W.0009.000000T0000Z-110609T0045Z/
/LSDW4.3.ER.110606T1245Z.110607T1900Z.110608T1845Z.NR/
854 PM MDT MON JUN 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SNAKE RIVER NEAR SAVERY.
* AT 815 PM MONDAY THE STAGE WAS 6.7 FEET. 
* FLOOD STAGE IS 7.5 FEET.
* RECORD FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 7.9 FEET BY TUESDAY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY AFTERNOON
  WEDNESDAY.
* IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE 
  TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING 
  BRIDGE.  ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR 
  LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO 
  BAGGS IS APPX 8 HOURS.  
* IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES 
  MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL 
  TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING
  BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 6.5 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN 
  THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. 
  RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET 
  ON MAY 22 2008.

$$
227 
WGUS85 KCYS 071750
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1150 AM MDT TUE JUN 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.LOCAL EMERGENCY MANAGEMENT INDICATED HIGH WATER LEVELS ON THE LITTLE 
SNAKE RIVER BETWEEN SAVERY AND BAGGS WITH MINOR FLOODING OCCURRING. 
SNOW MELT AND RUNOFF WILL CONTINUE IN THE SIERRA MADRE RANGE TUESDAY 
RESULTING IN THE CONTINUED HIGH WATER LEVELS ALONG THE LITTLE SNAKE 
RIVER.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. 

&&

WYC007-081750-
/O.EXT.KCYS.FL.W.0009.000000T0000Z-110609T0044Z/
/LSDW4.3.ER.110606T1245Z.110607T1445Z.110608T1844Z.NR/
1150 AM MDT TUE JUN 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SNAKE RIVER NEAR SAVERY.
* AT 1115 AM TUESDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 7.5 FEET.
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY AFTERNOON OR EVENING. 
* IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE 
  TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING 
  BRIDGE.  ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR 
  LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO 
  BAGGS IS APPX 8 HOURS.  
* IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES 
  MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL 
  TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING
  BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 6.5 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN 
  THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. 
  RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET 
  ON MAY 22 2008.

$$
340 
WGUS85 KCYS 080331
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
931 PM MDT TUE JUN 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WYOMING...

  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

.LOCAL EMERGENCY MANAGEMENT INDICATED HIGH WATER LEVELS ON THE LITTLE 
SNAKE RIVER BETWEEN SAVERY AND BAGGS WITH MINOR FLOODING OCCURRING. 
SNOW MELT AND RUNOFF WILL CONTINUE IN THE SIERRA MADRE RANGE THROUGH
WEDNESDAY RESULTING IN THE CONTINUED HIGH WATER LEVELS ALONG THE 
LITTLE SNAKE RIVER.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING.

&&

WYC007-090044-
/O.CON.KCYS.FL.W.0009.000000T0000Z-110609T0044Z/
/LSDW4.3.ER.110606T1245Z.110607T1445Z.110608T1844Z.NR/
931 PM MDT TUE JUN 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SNAKE RIVER NEAR SAVERY.
* AT 815 PM TUESDAY THE STAGE WAS 6.7 FEET. 
* FLOOD STAGE IS 7.5 FEET.
* RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY AFTERNOON OR EVENING. 
* IMPACT...AT 8.5 FEET...MAJOR LOW LAND FLOODING DOWNSTREAM IN THE 
  TOWN OF BAGGS. STANDING WATER ALONG COUNTY ROAD 607 APPROACHING 
  BRIDGE.  ACCESS TO BRIDGE MAY BECOME IMPASSABLE. MODERATE TO MAJOR 
  LOW LAND FLOODING FROM SAVERY TO BAGGS. FLOOD WAVE TRAVEL TIME TO 
  BAGGS IS APPX 8 HOURS.  
* IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES 
  MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL 
  TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING
  BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 6.5 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN 
  THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. 
  RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET 
  ON MAY 22 2008.

$$
348 
WGUS85 KCYS 081748
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1148 AM MDT WED JUN 8 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WYOMING...
 
  LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY

WATER LEVELS WILL REMAIN HIGH ON THE LITTLE SNAKE RIVER AT
SAVERY.  HOWEVER...THE WATER LEVEL WILL GRADUALLY DECREASE
THROUGH THE WEEKEND AND WILL REMAIN BELOW FLOOD STAGE NEAR
SAVERY.  FOR THAT REASON...THE RIVER FLOOD WARNING HAS BEEN
CANCELLED FOR THE LITTLE SNAKE RIVER AT SAVERY.  AN AREAL
FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE SNAKE
RIVER BETWEEN SAVERY AND BAGGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THIS WILL BE THE LAST STATEMENT WITH THIS EVENT.

&&

WYC007-081818-
/O.CAN.KCYS.FL.W.0009.000000T0000Z-110609T0044Z/
/LSDW4.1.ER.110606T1245Z.110607T1445Z.110607T2233Z.UU/
1148 AM MDT WED JUN 8 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE SNAKE RIVER NEAR SAVERY.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 7.5 FEET.
* FELL BELOW FLOOD STAGE THIS MORNING. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.0 FEET BY 
  THURSDAY MORNING. 
* IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG 
  COUNTY ROAD 607 APPROACHING BRIDGE.  STANDING WATER ALONG LOW LYING
  AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE
  TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO 
  BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES 
  MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL 
  TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING
  BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS.
* IMPACT...AT 6.5 FEET...BANKFULL STAGE.  WATER OVER LOW LYING AREAS 
  ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN 
  THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. 
  RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET 
  ON MAY 22 2008.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at Jun 5, 2:16 AM MDT, 6 hours 51 minutes earlier.

Area forecast discussion, Jun 5, 2:16 AM MDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
216 AM MDT SUN JUN 5 2011

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...

06Z SURFACE ANALYSIS SHOWED HIGH PRESSURE OVER CWA. DEWPOINTS IN
THE 50S EAST OF INTERSTATE 25. SOUTHEAST WINDS. PROVING GROUND
SATELLITE SHOWING LOW CLOUDS AROUND CHEYENNE. UPPER AIR ANALYSIS
HAS STRONG RIDGE CENTERED OVER ARKANSAS WITH DEEP LOW OFF THE
CALIFORNIA COAST. THIS RESULTS IN SOUTHWEST FLOW OVER THE WESTERN
U.S. 50+ METER HEIGHT RISES AT 5H TO THE WEST OF WYOMING. DRY AIR AND
WARM TEMPERATURES ADVECTING OVER THE AREA.

MODELS IN FAIR AGREEMENT WITH LOW OFF THE WEST COAST SLOWLY
PROGRESSING TO THE NORTHEAST AND WILL AFFECT THE CWA BY THE END OF
THE SHORT TERM. BUT IN THE MEANTIME WARM TEMPERATURES AND DRY
CONDITIONS ARE EXPECTED.

THIS PATTERN WILL RESULT IN ABOVE NORMAL TEMPERTURES WHICH UNDER
MOST CIRCUMSTANCES WOULD BE A GOOD THING BUT WITH THE WATER
ISSUES WILL ONLY ADD TO THE RAPID SNOWMELT AND FLOODING ISSUES.

TEMPERATURES WILL BE MUCH ABOVE NORMAL TODAY AND MONDAY WITH MUCH
OF THE CWA SEEING HIGHS IN THE 80S AND 90S ON THE PLAINS OF EASTERN
WYOMING AND THE PANHNADLE.

WILL INTORDUCE SOME MENTION OF PRECIPITATION MONDAY AFTERNOON AND EVENING.

.LONG TERM...TUESDAY THROUGH SATURDAY...
DRY AND COOLER CONDITIONS EXPECTED TUESDAY ALONG WITH SOME WINDY
AREAS AS UPPER LOW MOVES INTO THE FAR NORTHERN PLAINS. SECOND PUSH
OF COOLER AIR SHOULD THEN ARRIVE FOR WEDS AND THURSDAY BEFORE
TRENDING UPWARD AGAIN FRIDAY AND SATURDAY. SOMEWHAT BETTER CHANCES
FOR SHOWERS AND THUNDERSTORMS DURING THE MID AND LATE PART OF THE
WEEK ESPECIALLY OVER THE PLAINS AS LOW LEVEL EAST AND
SOUTHEASTERLY FLOW IS OVERRIDDEN BY SW FLOW ALOFT AND A FEW
IMPULSES THAT SHOULD ROTATE OUT AHEAD OF ANOTHER UPPER LOW THAT
WILL BE OVER THE NORTHWEST PART OF THE COUNTRY. THIS SYSTEM SHOULD
MOVE OUT INTO THE NORTHERN PLAINS SATURDAY AND BRING SOME DRIER
AIR TO THE CWA AT THAT TIME.

&&

.AVIATION...LOW CEILINGS HAVE MOVED INTO CHEYENNE AND EXPECT THESE
TO PERSIST UNTIL SHORTLY AFTER SUNRISE. MAY SEE SOME OF THESE
CEILINGS ALSO MOVE INTO KBFF THIS MORNING BUT NOT OBSERVED YET.
AFTER 15Z THIS MORNING ALL AERODROMES WILL SEE VFR CONDITIONS FOR
THE REMAINNDER OF THE DAY.

&&

.FIRE WEATHER...THE NORTHWESTERN EXTENT OF AN UPPER RIDGE IN ADVANCE OF A CENTRAL CA
UPPER LOW...AND IN THE WAKE OF AN EXITING TROUGH FARTHER E WILL SHIFT
SLIGHTLY EWD OVER THE INTERMOUNTAIN WEST. SUBSIDENCE ASSOCIATED
WITH THE UPPER RIDGE...AND A LOW LEVEL WSWLY DOWNSLOPE COMPONENT
OFF THE UNITA MOUNTAINS WILL LEAD TO WARM TEMPERATURES IN THE
LOWER 80S...WITH DRYING SUPPORTING RELATIVE HUMIDITY VALUES IN THE
LOWER SINGLE DIGITS OVER THE GREAT DIVIDE BASIN. WARM/DRY
CONDITIONS WILL ALIGN WITH SUSTAINED WSWLY SURFACE WINDS NEAR 20 TO
30 MPH...WITH HIGHER GUSTS. HOWEVER...UNFAVORABLE FUELS WILL PRECLUDE
A CRITICAL ISSUANCE.

&&

.HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR THE LITTLE SNAKE
RIVER FROM BAGGS TO SAVERY WY...AND THE NORTH PLATTE RIVER FROM
HENRY TO MITCHELL NE. FLOOD WARNINGS ARE IN EFFECT FOR SARATOGA
AND SINCLAIR ON THE UPPER NORTH PLATTE RIVER...ENCAMPMENT ON THE
ENCAMPMENT RIVER...AND THE LARAMIE RIVER AT LARAMIE. CONDITIONS
ONLY EXPECTED TO WORSEN AS VERY WARM TEMPERATURES TODAY AND MONDAY
ACCELERATE SNOW MELT. COOLER TEMPERATURES ARE EXPECTED TO MOVE
INTO THE AREA TUESDAY WITH A LARGER COOL DOWN TOWARDS THE END OF
THE WEEK. THIS WILL HELP SLOW DOWN SNOW MELT AND POSSIBLY LOWER
RIVERS BY LATE IN THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH UNTIL 6 PM MONDAY FOR WYZ110.
NE...NONE.

&&

SHORT TERM/AVIATION/FIRE WX...GRIFFITH
LONG TERM/HYDRO...RE
Hazardous weather outlook, Jun 5, 4:04 AM MDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
404 AM MDT SUN JUN 5 2011

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
061100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
404 AM MDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AND
AGAIN WEDNESDAY THROUGH FRIDAY. OTHERWISE HIGH WATER LEVELS WILL
PERSIST ALONG THE NORTH PLATTE RIVER ESPECIALLY IN THE NEBRASKA
PANHANDLE DUE TO CONTINUED RELEASES FROM UPSTREAM RESERVOIRS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>115-061100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
404 AM MDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER MOUNTAIN SNOW
MELT WILL CONTINUE THROUGH TONIGHT. RUNOFF FROM THIS WILL CONTINUE
TO CAUSE RISES IN AREA RIVERS...STREAMS AND TRIBUTARIES THAT FEED
OFF THE SNOWY AND SIERRA MADRE RANGES. VARIOUS RIVER FLOOD WARNINGS
HAVE BEEN ISSUED FOR CARBON AND ALBANY COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY
THROUGH FRIDAY. OTHERWISE WARM TEMPERATURES WILL PREVAIL EARLY
THIS WEEK WHICH WILL ACCELERATE THE MOUNTAIN SNOW MELT AND
HEIGHTEN FLOODING CONCERNS. VARIOUS FLOOD WATCHES AND WARNINGS ARE
IN EFFECT FOR RIVERS IN ALBANY AND CARBON COUNTY THROUGH LATE
FRIDAY NIGHT...AND WILL LIKELY BE EXTENDED THROUGH EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

River Flood Warnings in Wyoming, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.